zbMATH — the first resource for mathematics

On the asymptotic distribution of the eigenvalues of pseudodifferential operators in \(R^n\). (English) Zbl 0436.35064

35P20 Asymptotic distributions of eigenvalues in context of PDEs
35S05 Pseudodifferential operators as generalizations of partial differential operators
47Gxx Integral, integro-differential, and pseudodifferential operators
Full Text: DOI
[1] Gårding, L., On the asymptotic distribution of the eigenvalues and eigenfunctions of elliptic differential operators,Math. Scand. 1 (1953), 237–255. · Zbl 0053.39102
[2] Hörmander, L., The Weyl calculus of pseudo-differential operators,Comm. Pure Appl. Math. 32 (1979), 359–443. · Zbl 0396.47029
[3] Robert, D., Propriétés spectrales d’opérateurs pseudo-différentiels,Comm. in partial diff. eq. 3 (1978), 755–826. · Zbl 0392.35056
[4] Šubin, M. A.,Pseudo-differential operators and spectral theory, Nauka, Moskva, 1978.
[5] Tulovskii, V. N., andŠubin, M. A., On the asymptotic distribution of eigenvalues of pseudodifferential operators inR n ,Mat. Sbornik 92 (134), (1973), 571–588 (Russian). English translation inMath. USSR Sbornik 21 (1973), 565–583. · Zbl 0286.35059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.